# SDR SWAA082354

- Difficulty date: May 1, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 56,154 hours, 49,185 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6544850
- Condition: Corroded
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND RIGHT WING NR 5 SPOILER OUTBOARD ACTUATOR ROD END CORRODED.  REMOVED AND REPLACED ACTUATOR PER MM.
